Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 2301 - 2350 out of 5085
First Page
Previous Page
Page
44
Page
45
Page
46
Page
47
Page
48
Page
49
Page
50
Next Page
Last Page
2018
Katzarkov, Ludmil ; Pandit, Pranav ; Simpson, Carlos. /
Reduction for SL(3) pre-buildings
. String-Math 2016. editor / Amir-Kian Kashani-Poor ; Ruben Minasian ; Nikita Nekrasov ; Boris Pioline. Providence, Rhode Island : AMER MATHEMATICAL SOC, 2018. pp. 207-227 (Proceedings of Symposia in Pure Mathematics, Vol. 98).
Davoli, Elisa ; Fonseca, Irene. /
Relaxation of p-growth integral functionals under space-dependent differential constraints
. Trends in Applications of Mathematics to Mechanics. editor / Elisabetta Rocca ; Ulisse Stefanelli ; Lev Truskinovsky ; Augusto Visintin. Cham : Springer, 2018. pp. 1-22 (Springer INdAM Series, Vol. 27).
Wheeler, Miles. /
Simplified Models for Equatorial Waves with Vertical Structure
. In:
Oceanography
. 2018 ; Vol. 31, No. 3. pp. 36-41.
Boros, Balázs ; Hofbauer, Josef
; Müller, Stefan
et al. /
The center problem for the Lotka reactions with generalized mass-action kinetics
. In:
Qualitative Theory of Dynamical Systems
. 2018 ; Vol. 17, No. 2. pp. 403-410.
Bruin, Henk
; Cinc, Jernej ; Anusic, Ana. /
The core Ingram conjecture for non-recurrent critical points
. In:
Fundamenta Mathematicae
. 2018 ; Vol. 241, No. 3. pp. 209–235.
Krattenthaler, Christian ; Bhatnagar, Gaurav. /
The determinant of an elliptic Sylvesteresque matrix
. In:
Symmetry, Integrability and Geometry: Methods and Applications
. 2018 ; Vol. 14.
Roitberg, Inna ; Sakhnovych, Oleksandr. /
The Discrete Self-Adjoint Dirac Systems of General Type : Explicit Solutions of Direct and Inverse Problems, Asymptotics of Verblunsky-Type Coefficients and the Stability of Solving of the Inverse Problem
. In:
Zhurnal Matematicheskoj Fiziki Analisa Geometrii
. 2018 ; Vol. 14, No. 4. pp. 532-548.
Ramlau, Ronny
; Scherzer, Otmar
. /
The first 100 years of the Radon transform
. In:
Inverse Problems
. 2018 ; Vol. 34, No. 9.
Miller, Alexander R. /
Walls in Milnor fiber complexes
. In:
Documenta Mathematica
. 2018 ; Vol. 23. pp. 1247-1261.
2017
Moens, Wolfgang. /
Arithmetically-free group-gradings of Lie algebras: II
. In:
Journal of Algebra
. 2017 ; Vol. 492. pp. 457-474.
Humenberger, Johann
. /
Summen und Differenzen von (Quadrat-)Wurzeln - an der Grenze zwischen elementarer und höherer Mathematik
. In:
International Mathematical News
. 2017 ; Vol. 71, No. 236. pp. 39-51.
Haziot, Susanna. /
Wave breaking for the Fornberg-Whitham equation
. In:
Journal of Differential Equations
. 2017 ; Vol. 263, No. 12. pp. 8178-8185.
Ceballos Lopez, Cesar Augusto ; Ardila, Federico ; Bastidas, Hanner et al. /
The Configuration Space of a Robotic Arm in a Tunnel
. In:
SIAM Journal on Discrete Mathematics
. 2017 ; Vol. 31, No. 4. pp. 2675–2702.
Grandi, Diego
; Stefanelli, Ulisse
. /
Existence and linearization for the souza-auricchio model at finite strains
. In:
Discrete and Continuous Dynamical Systems - Series S
. 2017 ; Vol. 10, No. 6. pp. 1257-1280.
Stefanelli, Ulisse
; Wachsmuth, Daniel ; Wachsmuth, Gerd. /
Optimal control of a rate-independent evolution equation via viscous regularization
. In:
Discrete and Continuous Dynamical Systems - Series S
. 2017 ; Vol. 10, No. 6. pp. 1467-1485.
Perugia, Ilaria
. /
Peter Monk's contributions to numerical analysis and Maxwell's equations
. In:
Computers and Mathematics with Applications
. 2017 ; Vol. 74, No. 11. pp. 2645-2649.
Exl, Lukas
. /
A GPU accelerated and error-controlled solver for the unbounded Poisson equation in three dimensions
. In:
Computer Physics Communications
. 2017 ; Vol. 221. pp. 352-357.
Backhoff, Julio
; Beiglböck, Mathias
; Lin, Yiqing et al. /
Causal Transport in Discrete Time and Applications
. In:
SIAM Journal on Optimization
. 2017 ; Vol. 27, No. 4. pp. 2528–2562.
Haslinger, Friedrich
. /
Complex Analysis : A functional analytic approach
. Berlin/ Boston : Walter de Gruyter, 2017. 338 p.
Lamel, Bernhard
; Mir, Nordine. /
Convergence of formal CR mappings into strongly pseudoconvex Cauchy–Riemann manifolds
. In:
Inventiones Mathematicae
. 2017 ; Vol. 210, No. 3. pp. 963-985.
Bargetz, Christian ; Nigsch, Eduard ; Ortner, Norbert. /
Convolvability and regularization of distributions
. In:
Annali di Matematica Pura ed Applicata
. 2017 ; Vol. 196, No. 6. pp. 2239–2251.
Fuehr, Hartmut ; Gröchenig, Karlheinz ; Haimi, Antti et al. /
Density of sampling and interpolation in reproducing kernel Hilbert spaces
. In:
Journal of the London Mathematical Society
. 2017 ; Vol. 96, No. 3. pp. 663-686.
Branding, Volker
. /
On Conservation Laws for the Supersymmetric Sigma Model
. In:
Results in Mathematics
. 2017 ; Vol. 72, No. 4. pp. 2181–2201.
Ahookhosh, Masoud ; Neumaier, Arnold. /
Optimal subgradient algorithms for large-scale convex optimization in simple domains
. In:
Numerical Algorithms
. 2017 ; Vol. 76, No. 4. pp. 1071-1097.
Martin, Calin Iulian. /
Resonant interactions of capillary-gravity water waves
. In:
Journal of Mathematical Fluid Mechanics
. 2017 ; Vol. 19, No. 4. pp. 807-817.
Schneider, Felix Michael ; Esterhazy, Sofie
; Perugia, Ilaria
et al. /
Seismic resonances of spherical acoustic cavities
. In:
Geophysical Prospecting
. 2017 ; Vol. 65, No. S1. pp. 1-24.
Cordero, Elena ; de Gosson, Maurice ; Nicola, Fabio. /
Semi-classical Time-frequency Analysis and Applications
. In:
Mathematical Physics, Analysis and Geometry
. 2017 ; Vol. 20, No. 26.
Pinsker, Florian. /
Beyond superfluidity in non-equilibrium Bose-Einstein condensates
. In:
New Journal of Physics
. 2017 ; Vol. 19, No. 11.
Benci, Vieri ; Baglini, Lorenzo Luperi. /
Generalized solutions in PDEs and the Burgers' equation
. In:
Journal of Differential Equations
. 2017 ; Vol. 263, No. 10. pp. 6916-6952.
Palmesi, Pietro
; Exl, Lukas
; Bruckner, Florian
et al. /
Highly Parallel Demagnetization Field Calculation Using the Fast Multipole Method on Tetrahedral Meshes with Continuous Sources
. In:
Journal of Magnetism and Magnetic Materials
. 2017 ; Vol. 442. pp. 409-416.
Fritzsche, Bernd ; Kirstein, Bernd ; Roitberg, Inna et al. /
Stability of the procedure of explicit recovery of skew-selfadjoint Dirac systems from rational Weyl matrix functions
. In:
Linear Algebra and Its Applications
. 2017 ; Vol. 533. pp. 428-450.
Cap, Andreas
; Soucek, Vladimir. /
Relative BGG sequences; II. BGG machinery and invariant operators
. In:
Advances in Mathematics
. 2017 ; Vol. 320. pp. 1009-1062.
Biernat, Pawel
; Donninger, Roland
; Schörkhuber, Birgit. /
Stable self-similar blowup in the supercritical heat flow of harmonic maps
. In:
Calculus of Variations and Partial Differential Equations
. 2017 ; Vol. 56, No. 6.
Ottosen, Emil Solsbaek
; Dorfler, Monika
. /
A Phase Vocoder Based on Nonstationary Gabor Frames
. In:
IEEE/ACM Transactions on Audio Speech and Language Processing
. 2017 ; Vol. 25, No. 11. pp. 2199-2208.
Gröchenig, Karlheinz ; Klotz, Andreas. /
What Is Variable Bandwidth?
. In:
Communications on Pure and Applied Mathematics
. 2017 ; Vol. 70, No. 11. pp. 2039-2083.
Sämann, Clemens
; Steinbauer, Roland
. /
Geodesics in nonexpanding impulsive gravitational waves with Λ. II
. In:
Journal of Mathematical Physics
. 2017 ; Vol. 58, No. 11.
Donsa, Stefan ; Hofstätter, Harald ; Koch, Othmar et al. /
Long-time expansion of a Bose-Einstein condensate: Observability of Anderson localization
. In:
Physical Review A
. 2017 ; Vol. 96, No. 4.
Berestycki, Nathanaël
; Laslier, Benoît ; Ray, Gourab. /
Critical exponents on Fortuin--Kasteleyn weighted planar maps
. In:
Communications in Mathematical Physics
. 2017 ; Vol. 355, No. 2. pp. 427-462.
Boros, Balázs ; Hofbauer, Josef
; Müller, Stefan
. /
On Global Stability of the Lotka Reactions with Generalized Mass-Action Kinetics
. In:
Acta Applicandae Mathematicae
. 2017 ; Vol. 151, No. 1. pp. 53-80.
Velasco, G. A.M.
; Dörfler, M.
/
Sampling time-frequency localized functions and constructing localized time-frequency frames
. In:
European Journal of Applied Mathematics
. 2017 ; Vol. 28, No. 5. pp. 854-876.
Donninger, Roland
; Schörkhuber, Birgit. /
Stable blowup for wave equations in odd space dimensions
. In:
l'Institut Henri Poincare. Annales (C). Analyse Non Lineaire
. 2017 ; Vol. 34, No. 5. pp. 1181-1213.
Exl, Lukas
; Mauser, Norbert
; Schrefl, Thomas et al. /
The extrapolated explicit midpoint scheme for variable order and step size controlled integration of the Landau-Lifschitz-Gilbert equation
. In:
Journal of Computational Physics
. 2017 ; Vol. 346. pp. 14-24.
Constantin, Olivia
; Martin-Gomez, Maria-Jose. /
A harmonic maps approach to fluid flows
. In:
Mathematische Annalen
. 2017 ; Vol. 369, No. 1-2. pp. 1-16.
Tang, Qinglin ; Zhang, Yong
; Mauser, Norbert
. /
A robust and efficient numerical method to compute the dynamics of the rotating two-component dipolar Bose-Einstein condensates
. In:
Computer Physics Communications
. 2017 ; Vol. 219. pp. 223 - 235.
Edholm, Luke David
; McNeal, Jeffery D. /
Bergman Subspaces and Subkernels : Degenerate L-p Mapping and Zeroes
. In:
The Journal of Geometric Analysis
. 2017 ; Vol. 27, No. 4. pp. 2658–2683.
Rainer, Armin
; Schindl, Gerhard
. /
Extension of Whitney jets of controlled growth
. In:
Mathematische Nachrichten
. 2017 ; Vol. 290, No. 14-15. pp. 2356-2374.
Gu, Lingqi ; Lin, Yiqing ; Yang, Junjian. /
On the existence of shadow prices for optimal investment with random endowment
. In:
Stochastics: an international journal of probablitiy and stochastic processes
. 2017 ; Vol. 89, No. 6-7. pp. 1082–1103.
Bürger, Reinhard
. /
Two-locus clines on the real line with a step environment
. In:
Theoretical Population Biology
. 2017 ; Vol. 117. pp. 1-22.
Martin, Alexandre
; Steenbock, Markus
. /
A combination theorem for cubulation in small cancellation theory over free products
. In:
Annales de l'Institut Fourier
. 2017 ; Vol. 67, No. 4. pp. 1613-1670.
de Gosson, Maurice. /
Mixed Quantum States with Variable Planck Constant
. In:
Physics Letters. Section A: General, Atomic and Solid State Physics
. 2017 ; Vol. 381, No. 36. pp. 3033 - 3037.
Showing entries 2301 - 2350 out of 5085
First Page
Previous Page
Page
44
Page
45
Page
46
Page
47
Page
48
Page
49
Page
50
Next Page
Last Page
Research